sexologist-icon
Ipill effect
Hi,i had taken ipill ladt week.it has been 5days,i m getting periods.it not like normal flow.it is less than normal flow..should i get worried or not.because first time i m facing this...will it stop by own or should i consult doc??
70 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  You need not worry. Its normal. It mught last for upto 5 days and after that it should stop, but if it doesn't or if you start experiencing pains, you should consult a gynecologist in person for further evaluation and management.  Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.